# SDR SWAA021523

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 27,809 hours, 24,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND AFT SVC DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
